MAUDE Adverse Event Report: STRAIGHT SMILE LLC BYTE RETAINER; POSITIONER, TOOTH, PREFORMED

STRAIGHT SMILE LLC BYTE RETAINER; POSITIONER, TOOTH, PREFORMED
Model Number BYTERETAINERTRAY
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Customer stated the retainers are moving their teeth slanted to the right causing some tooth pain.Contraindicdated.
 
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.

Brand Name
BYTE RETAINER
Common Device Name
POSITIONER, TOOTH, PREFORMED
Manufacturer (Section D)
STRAIGHT SMILE LLC
3301 n thanksgiving way
lehi UT 84043
Manufacturer (Section G)
STRAIGHT SMILE LLC
3301 n thanksgiving way
lehi UT 84043
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24880710
Report Number3031789024-2026-02720
Device Sequence Number13367184
Product Code KMY
UDI-Device Identifier00850017524187
UDI-Public00850017524187
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberBYTERETAINERTRAY
Device Catalogue NumberPRS-0063
Device Lot NumberMD2715ACRT
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/11/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale